2018
Том 70
№ 9

All Issues

Functions of multidimensional matrices and their applications for the solutions of linear systems of partial differential equations

Sokolov N. P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 22 (1970), no. 6, pp 657-674.

Citation Example: Sokolov N. P. Functions of multidimensional matrices and their applications for the solutions of linear systems of partial differential equations // Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 762—782.

Full text